Osaka Mathematical Journal

Theorems of the Phragmén-Lindelöf type on an open Riemann surface

Tadashi Kuroda

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 6, Number 2 (1954), 231-241.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200688554

Mathematical Reviews number (MathSciNet)
MR0066467

Zentralblatt MATH identifier
0057.31302

Subjects
Primary: 30.0X

Citation

Kuroda, Tadashi. Theorems of the Phragmén-Lindelöf type on an open Riemann surface. Osaka Math. J. 6 (1954), no. 2, 231--241. https://projecteuclid.org/euclid.ojm/1200688554


Export citation